# SDR ASAA2016101518338

- Difficulty date: October 15, 2016
- Submitted: October 17, 2016
- Operation: Air carrier
- Aircraft: N464AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40714
- Aircraft time: 9,762 hours, 3,154 cycles
- System (JASC): 2420 · AC Generation System
- Part: Circuit Breaker
- Part number: 11519681
- Condition: Failed
- Location: Ee Bay
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ACFT WILL NOT ACCEPT AC POWER TO TRANSFER BUSS. OFF LIGHT ILLUMINATED RIGHT SIDE. ALSO BATT DISCHARGE LIGHT ILLUMINATED WITH NOSE GEAR WARNING HORN SOUNDING.  ACFT GROUNDED. VERIFIED DEFECT UNABLE TO APPLY APU OR EXT POWER ON NR 2 BUSS. NR 2 ENG GENERATOR OPS NORMAL. REMOVED AND REPLACED C802 GENERATOR 2 CONTROL BREAKER IAW AMM 24-21-41, OPS CHECKED NORMAL.
